Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Cauda equina syndrome. Had prolapsed bowel, got diarrhea, unwell. Problem?

hi i had prolapsed bowel surgery 5 weeks ago things have not been right since, i suffer with cauda equina syndrome so have very little feeling bottom and front regions, i have been aware of solid sometimes sharp bits in my bottom area and every half moon shaped pieces which get sucked to me bum cheeks you can see it pulling my skin in from the out side! but now ive got foul yellow diahhorea its frothy and smells disgusting i feel generally unwell
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

Having frothy yellow stools is known as steatorrhea. This is a condition due to several causes and it leads to discomfort for the patient. I am going to list the causes of steatorrhea. If you like you can go through each and then see which one fits you the best.

Pancreatitis (acute or chronic)
Pancreatic cancer
Celiac disease
Inflammatory bowel disease, particularly Crohn’s disease
Possibly irritable bowel syndrome (diarrhea-predominant IBS)
Short bowel syndrome
Excessive use of laxatives
Small bowel bacterial overgrowth
Whipple’s disease
Other causes of pancreatic enzyme deficiency (exocrine insufficiency)
Gallstones, particularly bile duct stones
Primary sclerosing cholangitis
Zollinger-Ellison syndrome

These are all the causes of yellowish fatty liver. Since you have prolapsed bowel as well, I think you are getting fatty stool because of that.

Dr Vineet
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor